# SDR UALA2012110506342

- Difficulty date: November 2, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 72,316 hours, 27,084 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR FROM PACKS AFTER TAKEOFF.  REPLACED LT AND RT RECIRC FILTERS PRECAUTIONARY PER MM.  SEE HISTORY OF ODOR PROBLEMS.  UNABLE TO ISOLATE SOURCE.  REQUESTED OUTBD CREW COMMENT TO ASSIST IN ISOLATING SOURCE.  OPERATED BOTH PACKS ON THE GROUND WITH APU.  NO ODORS PRESENT.  RPL L PACK PLENUM.
